# SDR ASAA2023010241381

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 25,221 hours, 7,893 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MKN
- Condition: Intermittent
- Location: Flight Deck
- Part time: 366 hours, 107 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IAS/MACH ADJUSTER KNOB IS INTERMITTENT. ON MULTIPLE OCCASIONS THE CREW WAS UNABLE TO SET THE PROPER SPEED ON THE FIRST COUPLE OF ATTEMPTS BUT THE PROBLEM WOULD CLEAR AND ALLOW PROPER OPERATION. GROUNDED - YES. RMVD AND INSTALLED NEW MCP. PERFORMED SYS OPS TEST AND LLM REQUIRED TESTS. ALL TESTS PASSED. REF B737-900 AMM 22-11-34/401.
